×

zbMATH — the first resource for mathematics

On periodic maps and the Euler characteristics of associated spaces. (English) Zbl 0046.16603

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. L. Kelley and Everett Pitcher, Exact homomorphism sequences in homology theory, Ann. of Math. (2) 48 (1947), 682 – 709. · Zbl 0029.42302 · doi:10.2307/1969135 · doi.org
[2] M. Richardson and P. A. Smith, Periodic transformations of complexes, Ann. of Math. (2) 39 (1938), no. 3, 611 – 633. · Zbl 0019.23702 · doi:10.2307/1968638 · doi.org
[3] P.A. Smith, Fixed-point theorems for periodic transformations, Amer. J. Math. 63 (1941), 1 – 8. · Zbl 0024.19004 · doi:10.2307/2371271 · doi.org
[4] -, Fixed points of periodic transformation, Appendix B in Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942.
[5] P. A. Smith, Periodic and nearly periodic transformations, Lectures in Topology, University of Michigan Press, Ann Arbor, Mich., 1941, pp. 159 – 190. · Zbl 0063.07091
[6] P. A. Smith, Transformations of finite period, Ann. of Math. (2) 39 (1938), no. 1, 127 – 164. · Zbl 0018.33204 · doi:10.2307/1968718 · doi.org
[7] P. A. Smith, Transformations of finite period. IV. Dimensional parity, Ann. of Math. (2) 46 (1945), 357 – 364. · Zbl 0063.07093 · doi:10.2307/1969155 · doi.org
[8] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. · Zbl 0061.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.